Affordable Access

Publisher Website

Continuous Recycling in the Homogenization of Relatively Small Samples

Authors
Journal
Journal of Dairy Science
0022-0302
Publisher
American Dairy Science Association
Volume
42
Issue
1
Identifiers
DOI: 10.3168/jds.s0022-0302(59)90519-3
Keywords
  • Research Papers
Disciplines
  • Mathematics

Abstract

Summary The mathematical relationships governing continuous recycling in the homogenization of small samples have been derived and compared with experimentally determined relationships. Distribution curves have been obtained showing the fraction of milk at any time t which has undergone p homogenizations. An empirical equation has been derived, showing the relationship in intermittent recycling between the degree of homogenization as measured by turbidity, and the number of homogenizations. Combining the equations defining the distribution curve with the empirical equation permits the calculation of the degree of homogenization at any time t of a sample undergoing continuous recycling in homogenization.

There are no comments yet on this publication. Be the first to share your thoughts.